Publication
Title
Thermodynamics of interacting identical oscillators within the path-integral formalism
Author
Language
English
Source (journal)
Physical review : E : statistical, nonlinear, and soft matter physics / American Physical Society. - Melville, N.Y., 2001 - 2015
Publication
Melville, N.Y. : American Physical Society, 1997
ISSN
1539-3755 [print]
1550-2376 [online]
Volume/pages
55(1997), p. 227-236
ISI
A1997WD54500032
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.05.2017
To cite this reference